# SDR C2XA02SH029

- Difficulty date: July 13, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 11,536 hours, 9,307 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION THE LEFT HAND SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 60 AND 65. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IN ACCORDANCE WITH EMB-145 SRM51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
